Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 29, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Oct 26, 2015, 8:55 AM CDT for Okaloosa County, Florida. It took effect at Oct 28, 2015, 7:00 AM CDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2015, 8:55 AM CDT (13:55 UTC)
- In effect from
- Oct 28, 2015, 7:00 AM CDT
- Expired
- Oct 29, 2015, 10:00 AM CDT
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 6.07 ft at Oct 28, 2015, 7:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
997 WGUS44 KMOB 261355 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 855 AM CDT MON OCT 26 2015 ...The National Weather Service in Mobile has issued a flood warning for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Heavy rainfall is forecast to occur over the next 24 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 24 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-271355- /O.NEW.KMOB.FL.W.0029.151028T1200Z-151029T1500Z/ /CRVF1.1.ER.151028T1200Z.151028T1800Z.151029T0900Z.NO/ 855 AM CDT MON OCT 26 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for the Shoal River Near Crestview * From Wednesday morning until Thursday morning * At 8AM Monday the stage was...3.8 feet. * Minor flooding is forecast * Flood stage is 8 feet. * Forecast to rise above flood stage by Wednesday morning and continue to rise near 8.4 feet by Wednesday early afternoon. The river will fall below flood stage by early Thursday morning. * At 8 feet...some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
1 follow-up statement
633 WGUS84 KMOB 270222 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 922 PM CDT MON OCT 26 2015 ...The flood warning is cancelled for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-270252- /O.CAN.KMOB.FL.W.0029.000000T0000Z-151029T1500Z/ /CRVF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 922 PM CDT MON OCT 26 2015 The FLOOD WARNING is CANCELLED for The Shoal River Near Crestview * until Thursday morning. * At 8PM Monday the stage was 4.2 feet. * Flood stage is 8.0 feet. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Oct 26, 6:29 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Oct 26, 6:29 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
629 AM CDT MON OCT 26 2015
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
12Z ISSUANCE...MVFR/IFR CONDITIONS WILL CONTINUE THROUGH MUCH OF
TODAY WITH GUSTY SOUTHEAST WINDS. WIDESPREAD SHOWERS AND A FEW
THUNDERSTORMS WILL CONTINUE AT TIMES THROUGH TONIGHT. THE HEAVIEST
RAIN MOVES EAST OF THE AREA LATE TONIGHT. HOWEVER...LOW CLOUDS WILL
CONTINUE WITH PATCHY FOG DEVELOPING. /13
&&
.PREV DISCUSSION... /ISSUED 542 AM CDT MON OCT 26 2015/
NEAR TERM /NOW THROUGH MONDAY NIGHT/...MORNING WATER VAPOR IMAGERY
CLEARLY SHOWS AN UPPER LOW SPINNING ACROSS SOUTHERN LOUISIANA
NEARLY VERTICALLY STACKED WITH THE ASSOCIATED SFC LOW. AHEAD OF THE
LOW...SEVERAL BANDS OF MODERATE TO HEAVY RAIN WILL CONTINUE TO ROTATE
NORTHWARD ACROSS THE CENTRAL GULF COAST. WHILE INSTABILITY IS VERY
WEAK...WIND SHEAR VALUES ARE RATHER HIGH WITH 0-1KM SRH OF 200-400
ACROSS MUCH OF THE AREA. RADAR HAS INDICATED SOME WEAK ROTATION IN
SOME OF THE SHOWERS MOVING INLAND FROM THE GULF THIS MORNING. THESE
WILL HAVE TO BE CLOSELY MONITORED THROUGH THE MORNING HOURS BUT AT
THIS TIME THE SEVERE THREAT IS RATHER LOW. SOME WIND GUSTS OF 35 TO
45 MPH (BRIEFLY EVEN A LITTLE HIGHER) ARE POSSIBLE IN THE HEAVIER
SHOWERS AS THEY MIX STRONGER WINDS ALOFT DOWN TO THE SURFACE.
CONDITIONS WILL BE BREEZY OUTSIDE OF ANY SHOWERS AND THUNDERSTORMS
WITH EAST TO SOUTHEAST WINDS OF 15 TO 25 MPH. A WIND ADVISORY IS IN
EFFECT FOR THE ENTIRE AREA THROUGH 7 PM THIS EVENING.
MORE INSTABILITY IS EXPECTED TO DEVELOP LATER THIS MORNING INTO THE
AFTERNOON HOURS AS THE SFC LOW LIFTS NORTHEAST AND PULLS THE MARINE
WARM FRONT INLAND. THIS WILL MAKE THE ENVIRONMENT MORE FAVORABLE
FOR AN ISOLATED BRIEF TORNADO AND/OR DAMAGING WIND GUST. HEAVY RAIN
REMAINS THE PRIMARY THREAT THROUGH TONIGHT AND SOME AREAS IN
SOUTHEAST MISSISSIPPI HAVE RECEIVED 2 TO 3 INCHES OF RAIN ALREADY.
STORM TOTAL RAINFALL AMOUNTS OF 3 TO 6 INCHES REMAIN POSSIBLE IN THE
FLASH FLOOD WATCH AREA THROUGH TONIGHT. LOCALIZED FLOODING OF
ROADWAYS...LOW LYING AND POOR DRAINAGE AREAS WILL BE POSSIBLE IN
AREAS WHERE HEAVIER RAIN TRAINS ACROSS THE SAME AREAS FOR AN EXTENDED
PERIOD OF TIME.
STRONG EAST TO SOUTHEAST WINDS WILL CONTINUE TO BRING HIGH
SURF...DANGEROUS RIP CURRENTS AND MINOR COASTAL FLOODING TO THE
COASTAL AREAS OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY
TUESDAY. /13
SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...THE LARGE SFC LOW
PRESSURE AREA WILL BEGIN TO WEAKEN AND LIFT NORTH ACROSS MISSISSIPPI
ON TUESDAY AND ON TOWARD THE GREAT LAKES AREA THROUGH WEDNESDAY
NIGHT. AS THIS OCCURS...THE AXIS OF RAINFALL WILL BE SHIFTING EAST
OF THE FCST AREA WITH RAINFALL BECOMING LESS INTENSE/HEAVY.
LINGERING RAIN CHANCES TUESDAY AND TUESDAY NIGHT...BUT RAIN CHANCES
ENDING DURING THE DAY ON WEDNESDAY AS THE GREAT LAKES LOW DRAGS A
COLD FRONT EAST ACROSS THE AREA. STRONG SOUTHERLY WINDS WILL WEAKEN
CONSIDERABLE TUESDAY...BECOMING MORE WESTERLY BY WEDNESDAY. HIGHS
TUESDAY AND WEDNESDAY IN THE 70S. LOWS TUESDAY NIGHT IN THE 60S AND
COOLING TO THE MID 50S AND LOWER 60S WEDNESDAY NIGHT IN THE WAKE OF
THE FRONT. 12/DS
LONG TERM /THURSDAY THROUGH SUNDAY/...HIGH PRESSURE WILL MOVE EAST
ACROSS THE REGION THURSDAY THROUGH FRIDAY NIGHT WITH NO RAIN EXPECTED.
BY SATURDAY INTO SUNDAY...ANOTHER AREA OF LOW PRESSURE IS LIKELY TO
DEVELOP TO THE WEST OF THE FCST AREA AND LIFT NORTH...BRINING ANOTHER
COLD FRONT TOWARD THE REGION. WITH THIS...RAIN CHANCES WILL AGAIN
INCREASE OVER THE WEEKEND. DAYTIME HIGHS CONTINUE TO BE IN THE 70S.
OVERNIGHT LOWS IN THE 50S FOR INTERIOR AREAS AND LOWER 60S CLOSER TO
THE COAST. 12/DS
MARINE...A STRONG SOUTHEASTERLY WIND FLOW WILL CONTINUE THROUGH
THIS EVENING AS A STRONG AREA OF SURFACE LOW PRESSURE MOVES FROM THE
NORTHWESTERN GULF TO SOUTHERN PORTIONS OF LOUISIANA. WIDESPREAD RAIN
SHOWERS ALONG WITH A FEW THUNDERSTORMS CAN BE EXPECTED AHEAD OF THIS
SYSTEM THROUGH TONIGHT. FREQUENT GUSTS TO GALE FORCE WILL BE LIKELY
ACROSS SOUTHERN PORTIONS OF MOBILE BAY AND THE OFFSHORE WATERS
THROUGH EARLY THIS EVENING. SEAS WILL CONTINUE TO BUILD TO 7 TO 12
FEET. TIDES ABOVE NORMAL (UP TO 2 TO 3 FEET ABOVE PREDICATED TODAY)
CAN BE EXPECTED THROUGH MIDWEEK. /13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALZ052-059-060-
261>266.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALZ051>060-261>266.
COASTAL FLOOD ADVISORY FROM 10 AM THIS MORNING TO 6 AM CDT
TUESDAY FOR ALZ263>266.
HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR ALZ265-266.
HIGH SURF ADVISORY UNTIL 7 AM CDT TUESDAY FOR ALZ265-266.
FL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR FLZ201>206.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR FLZ201>206.
COASTAL FLOOD ADVISORY FROM 10 AM THIS MORNING TO 6 AM CDT
TUESDAY FOR FLZ202-204-206.
HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR FLZ202-204-206.
HIGH SURF ADVISORY UNTIL 7 AM CDT TUESDAY FOR FLZ202-204-206.
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ067-075-076-078-
079.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ067-075-076-078-
079.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT TUESDAY
FOR GMZ650-655-670-675.
GALE WARNING UNTIL 7 PM CDT THIS EVENING FOR GMZ631-632-650-655-
670-675.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 PM CDT TUESDAY
FOR GMZ631-632.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT TUESDAY FOR GMZ630-633>635.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Oct 26, 5:57 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 557 AM CDT MON OCT 26 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-271100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 557 AM CDT MON OCT 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT WIDESPREAD MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS THE REGION THROUGH LATE TONIGHT AS AN AREA OF LOW PRESSURE MOVES ACROSS SOUTHERN LOUISIANA. LOCALLY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MISSISSIPPI...PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT. A STRONG EAST TO SOUTHEAST WIND FLOW WILL BRING A HIGH RISK OF DEADLY RIP CURRENTS...MINOR COASTAL FLOODING AND HIGH SURF TO COASTAL PORTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT. A WIND ADVISORY IS ALSO IN EFFECT THROUGH TODAY ACROSS ALL OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA. AN ISOLATED STRONG TO SEVERE STORM CAPABLE OF PRODUCING LOCALIZED DAMAGING WIND GUSTS OR A BRIEF WEAK TORNADO WILL BE POSSIBLE MAINLY ACROSS COASTAL LOCATIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG EAST TO SOUTHEAST WIND FLOW WILL BRING A CONTINUED HIGH RISK OF DEADLY RIP CURRENTS...MINOR COASTAL FLOODING AND HIGH SURF TO COASTAL PORTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAINFALL AND FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MOBILE. GMZ630>635-650-655-670-675-271100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 557 AM CDT MON OCT 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHEAST WINDS AND HIGH SEAS WILL CREATE HAZARDOUS MARINE CONDITIONS THROUGH TONIGHT. A GALE WARNING IS IN EFFECT FOR MUCH FOR MUCH OF THE MARINE AREA TODAY...WHERE FREQUENT GUSTS TO GALE FORCE ARE LIKELY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR PROTECTED BAYS AND INLAND WATERWAYS TONIGHT WHERE WIND SPEEDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS ARE LIKELY WITH ROUGH WAVES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THE DAY ON TUESDAY AS HIGH WINDS AND SEAS WILL CONTINUE.
In the hours before
Special weather statement, Oct 26, 3:00 AM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
300 AM CDT MON OCT 26 2015
ALZ261-263-260830-
MOBILE INLAND AL-MOBILE CENTRAL AL-
300 AM CDT MON OCT 26 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
MOBILE AND CENTRAL MOBILE IN SOUTHWEST ALABAMA UNTIL 330 AM CDT...
AT 259 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SEMMES...OR
NEAR REGIONAL AIRPORT IN WEST MOBILE...MOVING NORTH AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... PRICHARD... CHICKASAW...
MIDTOWN MOBILE... REGIONAL AIRPORT IN WEST MOBILE...
I65 AND AL 158... I65 AND I165... I10 AND I65...
CHUNCHULA... I65 AND US 45... SEMMES...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3091 8840 3101 8810 3062 8806 3061 8809
3061 8811 3062 8811 3061 8813 3058 8824
TIME...MOT...LOC 0759Z 162DEG 40KT 3074 8821Special weather statement, Oct 26, 3:04 AM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
304 AM CDT MON OCT 26 2015
ALZ262-264-260845-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-
304 AM CDT MON OCT 26 2015
...AN AREA OF HEAVY SHOWERS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL BALDWIN AND INLAND BALDWIN IN SOUTHWEST ALABAMA
UNTIL 345 AM CDT...
AT 302 AM CDT...A BAND OF HEAVY SHOWERS WAS LOCATED FROM NEAR
ROBERTSDALE TO JUST NORTH OF SPANISH FORT AND WERE MOVING NORTH AT
45 MPH.
LOCATIONS IMPACTED INCLUDE...
BAY MINETTE... SPANISH FORT... ROBERTSDALE...
LOXLEY... SUMMERDALE... SILVERHILL...
STAPLETON...
THE PRIMARY THREAT FROM THIS ACTIVITY IS WIND GUSTS UP TO 50 MPH.
WEAK ROTATION HAS ALSO BEEN INDICATED. WINDS THIS STRONG COULD BLOW
OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK
SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3069 8794 3069 8793 3075 8792 3075 8795
3070 8794 3072 8795 3078 8800 3081 8799
3083 8794 3086 8796 3088 8790 3080 8793
3080 8792 3076 8792 3089 8789 3096 8770
3050 8761 3045 8778
TIME...MOT...LOC 0802Z 162DEG 40KT 3058 8775Special weather statement, Oct 26, 4:57 AM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
457 AM CDT MON OCT 26 2015
ALZ052-261-263-MSZ067-076-261100-
MOBILE INLAND AL-MOBILE CENTRAL AL-WASHINGTON AL-WAYNE MS-GREENE MS-
457 AM CDT MON OCT 26 2015
...A SERIES OF STRONG SHOWERS WILL AFFECT THE FOLLOWING
COUNTIES...INLAND MOBILE...CENTRAL MOBILE AND WASHINGTON IN
SOUTHWEST ALABAMA...AND SOUTHEASTERN WAYNE AND EASTERN GREENE IN
SOUTHEAST MISSISSIPPI UNTIL 600 AM CDT...
AT 455 AM CDT...THESE SHOWERS WERE LOCATED OVER SEMMES AND
WILMER...OR 8 MILES NORTH OF REGIONAL AIRPORT IN WEST
MOBILE...MOVING NORTH AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... WAYNESBORO... CITRONELLE...
CHATOM... STATE LINE... MILLRY...
GULFCREST... SAINT STEPHENS... DEER PARK...
CHUNCHULA... SEMMES... VINEGAR BEND...
THE PRIMARY THREATS FROM THIS SHOWERS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3072 8835 3091 8842 3100 8842 3100 8846
3167 8872 3170 8838 3170 8809 3168 8808
3165 8809 3162 8807 3160 8808 3158 8804
3072 8815
TIME...MOT...LOC 0955Z 178DEG 45KT 3080 8826Special weather statement, Oct 26, 6:30 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
630 AM CDT MON OCT 26 2015
ALZ056-059-060-264-266-FLZ201>206-261230-
BALDWIN CENTRAL AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-
BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-SANTA ROSA COASTAL FL-
SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-OKALOOSA INLAND FL-
OKALOOSA COASTAL FL-
630 AM CDT MON OCT 26 2015
...A LINE OF STRONG SHOWERS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL BALDWIN AND COASTAL BALDWIN IN SOUTHWEST
ALABAMA...AND SOUTHWESTERN COVINGTON...ESCAMBIA AND SOUTHERN CONECUH
IN SOUTHCENTRAL ALABAMA...AND COASTAL ESCAMBIA...COASTAL SANTA
ROSA...INLAND SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND
COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 730 AM CDT...
AT 629 AM CDT...A LINE OF STRONG SHOWERS WAS LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF VALPARAISO TO NEAR GONZALEZ... AND
MOVING NORTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... CRESTVIEW... FORT WALTON BEACH...
NICEVILLE... ATMORE... ANDALUSIA...
MILTON... BREWTON... VALPARAISO...
EAST BREWTON... CENTURY... FLOMATON...
THE PRIMARY THREATS FROM THESE SHOWERS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3035 8743 3044 8734 3047 8742 3039 8745
3126 8749 3131 8634 3045 8642 3051 8642
3042 8659 3036 8719 3037 8717 3044 8688
3060 8702 3057 8700 3044 8709 3058 8718
3042 8718
TIME...MOT...LOC 1129Z 182DEG 34KT 3060 8655 3060 8736Special weather statement, Oct 26, 7:32 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 732 AM CDT MON OCT 26 2015 ALZ053>057-059-262-FLZ201-203-261530- BUTLER AL-MONROE AL-CLARKE AL-ESCAMBIA AL-CONECUH AL-WILCOX AL- BALDWIN INLAND AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL- 732 AM CDT MON OCT 26 2015 ...A LINE OF STRONG RAINSHOWERS WILL AFFECT THE FOLLOWING COUNTIES...SOUTHWESTERN BUTLER...MONROE...ESCAMBIA...CONECUH AND SOUTHWESTERN WILCOX IN SOUTHCENTRAL ALABAMA...AND EASTERN CLARKE AND INLAND BALDWIN IN SOUTHWEST ALABAMA...AND INLAND SANTA ROSA AND INLAND ESCAMBIA IN NORTHWEST FLORIDA UNTIL 1030 AM CDT... AT 731 AM CDT...A LINE OF STRONG RAINSHOWERS WAS LOCATED ALONG A LINE EXTENDING FROM NEAR BAY MINETTE TO NEAR WHITING FIELD...AND MOVING NORTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... ATMORE... BAY MINETTE... MONROEVILLE... BREWTON... THOMASVILLE... EVERGREEN... EAST BREWTON... CENTURY... GROVE HILL... FLOMATON... FRISCO CITY... EXCEL... THE PRIMARY THREATS FROM THESE SHOWERS ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. LAT...LON 3176 8680 3064 8688 3084 8780 3199 8789 TIME...MOT...LOC 1231Z 179DEG 19KT 3090 8772 3073 8696
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 4:19 AM CDT | Wind Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 15 hr |
| Oct 26, 6:30 AM CDT | Special Weather Statement | MOB | Escambia, Okaloosa, Santa Rosa | 60 min |
| Oct 26, 7:32 AM CDT | Special Weather Statement | MOB | Santa Rosa | 3 hr |
| Oct 26, 9:27 AM CDT | Coastal Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 14 hr |
| Oct 26, 10:42 AM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| Oct 26, 12:18 PM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 117 min |
Nearby
River Flood Warnings in Florida, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.